RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 227, Number 1, Pages 19–21 (Mi dan40190)  

This article is cited in 12 scientific papers (total in 12 papers)

MATHEMATICS

A local criterion for regularity of a system of points

B. N. Delone, N. P. Dolbilin, M. I. Shtogrin, R. V. Galiulin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (562 kB)

Bibliographic databases:
UDC: 513 348
Received: 10.12.1975

Citation: B. N. Delone, N. P. Dolbilin, M. I. Shtogrin, R. V. Galiulin, “A local criterion for regularity of a system of points”, Dokl. Akad. Nauk SSSR, 227:1 (1976), 19–21

Citation in format AMSBIB
\Bibitem{DelDolSht76}
\by B.~N.~Delone, N.~P.~Dolbilin, M.~I.~Shtogrin, R.~V.~Galiulin
\paper A local criterion for regularity of a system of points
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 227
\issue 1
\pages 19--21
\mathnet{http://mi.mathnet.ru/dan40190}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0402591}
\zmath{https://zbmath.org/?q=an:0338.50007}


Linking options:
  • http://mi.mathnet.ru/eng/dan40190
  • http://mi.mathnet.ru/eng/dan/v227/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. P. Dolbilin, V. S. Makarov, “Extension Theorem in the Theory of Isohedral Tilings and Its Applications”, Proc. Steklov Inst. Math., 239 (2002), 136–158  mathnet  mathscinet  zmath
    2. Phys. Usp., 45:2 (2002), 221–225  mathnet  crossref  crossref  isi
    3. R. V. Galiulin, “Delone systems as a basis of geometry of the discrete world”, Comput. Math. Math. Phys., 43:6 (2003), 754–765  mathnet  mathscinet  zmath  elib
    4. V. S. Makarov, P. V. Makarov, “On the enumeration of Archimedean polyhedra in the Lobachevsky space”, Proc. Steklov Inst. Math., 275 (2011), 90–117  mathnet  crossref  mathscinet  isi  elib  elib
    5. M. Deza, M. Dutour Sikirić, M. I. Shtogrin, “Fullerenes and disk-fullerenes”, Russian Math. Surveys, 68:4 (2013), 665–720  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. S. V. Krivovichev, “Local approach and the theory of lovozerite structures”, Proc. Steklov Inst. Math., 288 (2015), 105–116  mathnet  crossref  crossref  isi  elib
    7. Proc. Steklov Inst. Math., 288 (2015), 259–264  mathnet  crossref  crossref  isi  elib
    8. N. P. Dolbilin, A. N. Magazinov, “Locally antipodal Delaunay sets”, Russian Math. Surveys, 70:5 (2015), 958–960  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. N. P. Dolbilin, “Kriterii kristalla i lokalno antipodalnye mnozhestva Delone”, Vestnik ChelGU, 2015, no. 17, 6–17  mathnet  elib
    10. N. P. Dolbilin, “Mnozhestva Delone v $\mathbb{R}^3$: uslovie pravilnosti”, Fundament. i prikl. matem., 21:6 (2016), 115–141  mathnet
    11. N. P. Dolbilin, A. N. Magazinov, “Uniqueness theorem for locally antipodal Delaunay sets”, Proc. Steklov Inst. Math., 294 (2016), 215–221  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    12. N. P. Dolbilin, “Delone sets in $\mathbb R^3$ with $2R$-regularity conditions”, Proc. Steklov Inst. Math., 302 (2018), 161–185  mathnet  crossref  crossref  isi  elib
  • Number of views:
    This page:70
    Full text:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020